Ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras

N. N. Ganikhodzhaev, F. M. Mukhamedov

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

The paper contains necessary and sufficient conditions under which the ergodic principle and the regularity condition hold for discrete quantum quadratic stochastic processes defined on von Neumann algebras. A connection between these processes and Markov processes is established.

Original languageEnglish
Pages (from-to)873-890
Number of pages18
JournalIzvestiya Mathematics
Volume64
Issue number5
DOIs
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras'. Together they form a unique fingerprint.

Cite this